RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 3, Pages 518–520 (Mi dan33478)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the theorems of P. P. Korovkin for convergence of sequences of linear positive operators

Bl. Sendovab

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
b Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (325 kB)

Bibliographic databases:
UDC: 517.512.6
Presented: И. М. Виноградов
Received: 28.02.1967

Citation: Bl. Sendov, “On the theorems of P. P. Korovkin for convergence of sequences of linear positive operators”, Dokl. Akad. Nauk SSSR, 177:3 (1967), 518–520

Citation in format AMSBIB
\Bibitem{Sen67}
\by Bl.~Sendov
\paper On the theorems of P.\,P.~Korovkin for convergence of sequences of linear positive operators
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 3
\pages 518--520
\mathnet{http://mi.mathnet.ru/dan33478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0227670}
\zmath{https://zbmath.org/?q=an:0199.11602}


Linking options:
  • http://mi.mathnet.ru/eng/dan33478
  • http://mi.mathnet.ru/eng/dan/v177/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Kh. Sendov, “Some questions of the theory of approximations of functions and sets in the Hausdorff metric”, Russian Math. Surveys, 24:5 (1969), 143–183  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:31
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019